# SDR HEEA083241

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 16,600 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Clip
- Condition: Broken
- Location: Seat Back
- Component: Seat Back
- Component part number: 206072216105
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BACK HAS A BROKEN CLIP. REPAIRED.
